MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CARBOFLO VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. CARBOFLO VASCULAR GRAFT
Model Number 80S08
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 80s08, vascular graft, allegedly leaked post placement.The patient was a (b)(6) year old male weighing 86 kgs.There were no consequences to the patient.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The sample was not returned for evaluation, therefore, the investigation is inconclusive for the alleged leak and material split, cut, or torn.The product catalog number was revised and the malfunction was reassessed and the trending code 1354 - leak was added.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 80s08twc vascular graft allegedly experienced split, cut, or torn material.The patient was a 63 year old male weighing 86 kgs.There were no consequences to the patient.

Brand Name
CARBOFLO VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9194110
Report Number2020394-2019-03961
Device Sequence Number2550103
Product Code DSY
UDI-Device Identifier00801741022289
UDI-Public(01)00801741022289
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number80S08
Device Catalogue Number80S08TWC
Device Lot NumberVTAX0078
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date04/06/2020
Patient Sequence Number1